10
SHREERAM S. ABHYANKAR AND ABDALLAH ASSI
References
[A1] S. S. Abhyankar, On the semigroup of a meromorphic curve, Part I, Proceedings of the
International Symposium of Algebraic Geometry, Kyoto, (1977), 240-414.
[A2] S. S. Abhyankar, Algebraic Geometry For Scientists And Engineers, American Mathemat-
ical Society, 1990.
[A3] S. S. Abhyankar, Some remarks on the jacobian question, Proceedings of the Indian Acad-
emy of Sciences (Mathematical Sciences) 104 (1994), 515-542.
[AA] S. S. Abhyankar and A. Assi, Jacobian of meromorphic curves, Proceedings of the Indian
Academy of Sciences (Mathematical Sciences) 109 (1999), 117-163.
[De] F. Delgado de Ia Mata, A factorization theorem for the polar of a curve with two branches,
Compositio Mathematica 92 (1994), 327-375.
[Ha] G. Halphen, Etude sur les points singuliers des courbes algebriques planes, Appendix to
the French Edition of Salmon
[Sal]
(1884), 535-638.
[KL] T.C. Kuo and Y.C. Lu, On analytic function germs of two complex variables, Topology
16 (1977), 299-310.
[Me] M. Merle, Invariants polaires des courbes planes, Inventiones Mathematicae 41 (1977),
299-310.
[Sa] G. Salmon, Higher Plane Curves, Dublin, 1852.
[Sm] H. J. S. Smith, On the higher singularities of plane curves, Proceedings of the London
Mathematical Society 6 (1873), 153-182.
[Za] 0. Zariski, Algebraic Surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete 5 (1934).
MATHEMATICS DEPARTMENT, PURDUE UNIVERSITY, WEST LAFAYETTE, IN 47907, USA
E-mail address: ramCics. purdue. edu
UNIVERSITE D'ANGERS, MATHEMATIQUES, 49045 ANGERS CEDEX 01, FRANCE
E-mail address: assiCiuniv-angers.fr
Previous Page Next Page